A moment estimate for rank statistics

Manfred Heinz Denker, Uwe Rösler

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We show that higher moments for simple linear rank statistics behave very much in the same way as in the case of partial sums of independent, identically distributed random variables. This estimate is applied to compute the asymptotic efficacy of R-estimators when it is defined by risk functions.

Original languageEnglish (US)
Pages (from-to)269-284
Number of pages16
JournalJournal of Statistical Planning and Inference
Volume12
Issue numberC
DOIs
StatePublished - Jan 1 1985

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A moment estimate for rank statistics'. Together they form a unique fingerprint.

Cite this